# SDR MASA2011012201765

- Difficulty date: January 20, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 30,911 hours, 24,414 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT REV UNLOCK CAUTION UPON LANDING, REV DID NOT DEPLOY.  REMOVED AND REPLACED STOW SWITCH.
